Recall Issued for Hospira Injectable Anesthesia Product

Listen
The FDA has issued a nationwide recall of three lots of Hospira's Propofol Injectable Emulsion, according to the American Society of Anesthesiologists.

The affected product, which is packaged in vials and used for induction of anesthesia, was distributed to wholesalers and direct customers from September 2011 through February 2012.

The recall was caused by the potential for visible particles embedded in the glass to become dislodged into the solution. If this occurred, the matted could be injected into a patient and cause injuries.

More Articles on Recalls:
FDA Warns of Risk of Death From Codeine in Children Following Surgery
Covidien Initiates Voluntary Recall of Tracheostomy Tubes
St. Jude Medical Recalls Neurostimulation Device for Battery Issues


© Copyright ASC COMMUNICATIONS 2021. Interested in LINKING to or REPRINTING this content? View our policies by clicking here.

 

Featured Webinars

Featured Whitepapers